RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
1991
Volume 3,
Issue 3,
Pages
78–85
(Mi aa255)
This article is cited in
20
papers
Research Papers
The Schoenberg problem on positive-definite functions
A. L. Koldobskii
Leningrad N. A. Voznesenskii Finance and Economics Institute
Received:
18.02.1991
Fulltext:
PDF file (504 kB)
Cited by
English version:
St. Petersburg Mathematical Journal, 1992,
3
:3,
563–570
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025